# SDR IXXA11SMN005S

- Difficulty date: January 17, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 85,843 hours, 26,115 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Part time: 85,843 hours, 26,115 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FOUND LT WING UPPER SKIN CRACKED AND CORRODED AT STA XRS -17.000 STR-9.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED DAMAGED AREA.  PERFORMED NDT INSP.  NO DISCREPANCY FOUND.  FABRICATED REPAIR DOUBLER, AND FILLER. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW SRM CHAP 57-2-1, FIG 22, SRM 51-1-8, SRM 53-2-0, NDT SPM PART 06-10-01-001, SRM 57-3-2, FIG 13 ITEM "A", SRM 51-10-0, FIG 1, SHEET 20, DPS 4.710 REV "L", SRM 51-1-8B, SRM 57-2-1 FIGURE 22, SRM 51-1-20D, AND SRM 51-3-1.
